# SDR VTZA95090

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 7921 · Engine Oil Cooler
- Part: Wire
- Part number: HTE860028
- Condition: Broken Wire
- Location: Lt Oil Cooler
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6221 - SWF-IAD - AIRCRAFT RETURNED TO SWF DUE TO OIL COOLER DOOR WOULD NOT INDICATE CLOSED INFLIGHT.  MAINTENANCE FOUND BROKEN WIRE AT ACTUATOR, P/N HTE860028.  THE WIRE WAS REPAIRED AND OPS CHECKED GOD.  AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (Z)
